Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 164, NWS Kansas City, MO

June 9, 2011Daviess County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 9, 2011, 6:37 PM CDT for Daviess County, Missouri. It was in force for 23 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2011, 6:37 PM CDT (23:37 UTC)
Expired
Jun 9, 2011, 7:00 PM CDT
In force
23 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Daviess County, MO

The radar

The Pleasant Hill radar (KEAX), 139 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 6:37 PM CDTHAIL 1.754 W Gallatin, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 9, 3:05 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 11.6 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2011-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2086 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2011-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2086 J/kg
Mixed-layer CIN
-170 J/kg
Mixed-layer LCL
1051 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

483 
WUUS53 KEAX 092337
SVREAX
MOC061-100000-
/O.NEW.KEAX.SV.W.0164.110609T2337Z-110610T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
637 PM CDT THU JUN 9 2011

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DAVIESS COUNTY IN NORTH CENTRAL MISSOURI...

* UNTIL 700 PM CDT

* AT 635 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN       
  EXCESS  OF 60 MPH...AND PING PONG BALL SIZE HAIL.  THIS STORM WAS  
  LOCATED NEAR GALLATIN...AND MOVING NORTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  JAMESPORT AND JAMESON.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR NORTHEASTERN KANSAS AND NORTHERN MISSOURI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4007 9376 4000 9376 3985 9401 3995 9411
      4013 9396 4013 9386
TIME...MOT...LOC 2337Z 218DEG 25KT 3994 9400
WIND...HAIL 60MPH 1.50IN

$$

DEROCHE
1 follow-up statement
238 
WWUS53 KEAX 092346
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
646 PM CDT THU JUN 9 2011

MOC061-100000-
/O.CON.KEAX.SV.W.0164.000000T0000Z-110610T0000Z/
DAVIESS MO-
646 PM CDT THU JUN 9 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
DAVIESS COUNTY UNTIL 700 PM CDT...

AT 637 PM...AMATEUR RADIO OPERATORS REPORTED GOLF BALL SIZE HAIL 4 
MILES WEST OF GALLATIN.

AT 643 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH...AND GOLF BALL SIZE HAIL.  THIS STORM WAS LOCATED NEAR
GALLATIN...MOVING NORTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF CENTRAL DAVIESS COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4007 9376 4000 9377 3988 9399 3994 9406
      4013 9396 4013 9386
TIME...MOT...LOC 2346Z 218DEG 25KT 3999 9395
WIND...HAIL 60MPH 1.75IN

$$

DEROCHE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 4:21 PM CDT, 2 hours 16 minutes earlier.

Area forecast discussion, Jun 9, 4:21 PM CDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
421 PM CDT THU JUN 9 2011

.DISCUSSION...

...MESOSCALE CONVECTIVE DISCUSSION...

POTENTIALLY VOLATILE SITUATION UNFOLDING THIS AFTERNOON ACROSS THE
FORECAST AREA WITH SEVERAL AREAS OF INTEREST. IN THE WAKE OF THE
MORNING ACTIVITY...SEVERAL OUTFLOW BOUNDARIES WERE NOTED ACROSS THE
AREA...ALONG WITH THE MAIN SYNOPTIC WARM FROM NOW DRAPED FROM NEAR
FALL CITY NEBRASKA TO KIRKSVILLE MISSOURI. SOUTH OF THE
FRONT...MLCAPE VALUES HAVE RISEN TO 2000-3000 J/KG THROUGH MOST OF
THE WARM SECTOR AS TEMPERATURES HAVE CLIMBED INTO THE UPPER 80S TO
LOWER 90S. ONE CELL OF INTEREST HAS ALREADY DEVELOPED SOUTH OF
KIRKSVILLE WITH PING PONG TO BASEBALL SIZED HAIL REPORTED. ADDITIONAL
DEVELOPMENT WILL BE POSSIBLE ALONG THE WARM FRONT/OUTFLOW BOUNDARIES
ACROSS PORTIONS OF CENTRAL/NORTHERN MISSOURI WHERE MID LEVEL
TEMPERATURES ARE A TAD COOLER. ANY STORMS THAT DEVELOP WILL HAVE THE
POTENTIAL OF PRODUCING VERY LARGE HAIL AND DAMAGING WINDS. SHOULD
THE STORMS RIDE ALONG EXISTING BOUNDARIES...ISOLATED TORNADOES WILL
ALSO BE POSSIBLE.

THE NEXT AREA OF INTEREST EXIST FURTHER WEST ACROSS PORTIONS OF
NORTHEAST KANSAS INTO NORTHWEST MISSOURI WHERE THE INTERSECTION OF
THE SURFACE WARM FRONT...COLD FRONT...AND REMNANT OUTFLOW BOUNDARY
EXISTS. 20Z TOP SOUNDING SHOWS A STOUT CAP REMAINS IN PLACE ACROSS
THIS AREA. HOWEVER...LARGE SCALE ASCENT WILL INCREASE THROUGH THE
REMAINDER OF THE AFTERNOON INTO THIS EVENING AS A POTENT UPPER SHORT
WAVE TROUGH PIVOTS INTO THE PLAINS WITH ASSOCIATED HEIGHT FALLS
OVERSPREADING THE REGION. LATEST SHORT RANGE HIGH RESOLUTION MODELS
INDICATE EXPLOSIVE CONVECTIVE DEVELOPMENT IS POSSIBLE THIS AFTERNOON
AND EVENING WITHIN THIS VICINITY. AS THE UPPER SHORT WAVE TROUGH
APPROACHES THE AREA...MID LEVEL JET STREAK OF 50+KTS WILL NOSE INTO
THE AREA...ENHANCING OVERALL DEEP LAYER SHEAR. THIS SHOULD SUPPORT
LONGER LIVED SUPERCELL STRUCTURES AS THE ACTIVITY MATURES. THE
AFOREMENTIONED SOUNDING ALSO INDICATES STEEP MID LEVEL LAPSE RATES
AND LARGE CAPE WITHIN THE PREFERRED HAIL GROWTH REGION SUGGESTING
THE POTENTIAL FOR VERY LARGE HAIL (GREATER THAN 3 INCHES) WITHIN THE
STRONGER STORMS. IN ADDITION...AS THE LOW LEVEL JET INCREASES THIS
EVENING...THE ASSOCIATED TORNADO POTENTIAL WILL ALSO
INCREASE...ESPECIALLY WITH ANY STORMS THAT CAN MOVE ALONG THE WARM
FRONT OR LATCH ONTO AN EXISTING OUTFLOW BOUNDARY. INITIAL
INDICATIONS FOR WARNING OPERATIONS SUGGESTS CORES OF 50 DBZ UP TO
40KFT AND 60 DBZ ABOVE 30KFT FOR SEVERE SIZED HAIL.

SHORT-MEDIUM RANGE (FRIDAY-THURSDAY)...

BEYOND THIS AFTERNOON...THE POTENTIAL WILL EXISTS FOR ADDITIONAL
THUNDERSTORM ACTIVITY TOMORROW AFTERNOON AS A COLD FRONT MOVES
THROUGH THE AREA. HOWEVER...MUCH WILL DEPEND ON THIS AFTERNOONS
CONVECTION AND ITS EFFECT ON THE MESOSCALE ENVIRONMENT.
NEVERTHELESS...AN UPPER SHORT WAVE TROUGH WILL EJECT ACROSS THE
MIDWEST WHICH SHOULD PROVIDE SUPPORT FOR STRONG TO SEVERE
DEVELOPMENT ONCE AGAIN. ANY ACTIVITY WILL LIKELY PUSH SOUTH OF THE
FORECAST AREA BY FRIDAY NIGHT AS THE SYNOPTIC FRONTAL BOUNDARY SAGS
INTO SOUTHERN MISSOURI. A BRIEF REPRIEVE FROM THE ACTIVE WEATHER
WILL TAKE PLACE ON SATURDAY BEFORE THE NEXT UPPER SHORT WAVE MOVES
INTO THE PLAINS BY SUNDAY. THIS WILL ALLOW THE FRONT TO LIFT BACK
NORTH WITH SHOWERS/THUNDERSTORMS BECOMING LIKELY ONCE AGAIN.

REPEATED ROUNDS OF THUNDERSTORM ACTIVITY WILL BE POSSIBLE THROUGH
THE MIDWEEK TIME FRAME AS SEVERAL UPPER FEATURES TRANSLATES ACROSS
THE REGION. WENT WITH A BLENDED APPROACH FOR NOW GIVEN THE
DISCREPANCIES IN THE GUIDANCE OUTPUT.

DEROCHE

&&

.AVIATION...

VFR CONDITIONS EXPECTED THROUGH THE AFTERNOON HOURS AT ALL TAF SITES.
THE MAIN CONCERN WILL BE WITH CONVECTIVE CHANCES BY LATE THIS
AFTERNOON AND EVENING. LATEST SHORT TERM GUIDANCE INDICATES
THUNDERSTORM DEVELOPMENT ACROSS PORTIONS OF NORTHEAST KANSAS WHICH
THE MOVES INTO NORTHWEST MISSOURI BY THIS EVENING. WITH ONLY MEDIUM
CONFIDENCE ATTM...WILL ONLY INCLUDE A CB GROUP AT KMCI AND KMKC UNTIL
MORE CONFIDENCE IS GAINED. FEEL THUNDER CHANCES WILL BE A LITTLE
HIGHER AT KSTJ SO WILL INCLUDE MENTION AFTER 00Z. OTHERWISE...EXPECT ANY
ACTIVITY SHOULD MOVE EAST OF THE TERMINALS BY LATER TONIGHT.

DEROCHE

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 9, 6:33 PM CDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
633 PM CDT THU JUN 9 2011

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-101200-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
633 PM CDT THU JUN 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

SCATTERED SEVERE THUNDERSTORMS WILL PERSIST ACROSS PORTIONS OF
NORTHERN MISSOURI EARLY THIS EVENING WITH ADDITIONAL DEVELOPMENT
FURTHER SOUTH ACROSS MUCH OF THE REMAINDER OF THE OUTLOOK AREA LATER
THIS EVENING. THE STORMS WILL GRADUALLY SPREAD EAST AND SLOWLY
DIMINISH AFTER MIDNIGHT.

DUE THE COMBINATION OF STRONG INSTABILITY AND FAVORABLE SHEAR...SUPERCELLS
ARE LIKELY WITH VERY LARGE HAIL...DAMAGING WINDS AND ISOLATED
TORNADOES. THE GREATEST THREAT OF SEVERE WEATHER IS MAINLY ALONG AND
NORTH OF INTERSTATE 70.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ADDITIONAL THUNDERSTORMS ARE LIKELY FRIDAY AFTERNOON AS A COLD FRONT
FINALLY PUSHES THROUGH THE AREA. STRONG INSTABILITY AND FAVORABLE
SHEAR WILL ONCE AGAIN SUPPORT A FEW SEVERE THUNDERSTORMS WITH LARGE
HAIL AND DAMAGING WINDS POSSIBLE FOR AREAS GENERALLY ALONG AND SOUTHEAST
OF A PRINCETON TO KANSAS CITY LINE. THE SEVERE THREAT MAY BE PUSHED
FURTHER SOUTHEAST IF THE COLD FRONT MOVES QUICKER THAN CURRENTLY
ANTICIPATED

THUNDERSTORMS ARE POSSIBLE AGAIN FROM LATE SATURDAY THROUGH
WEDNESDAY. SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THIS PERIOD
ALTHOUGH THERE IS TOO MUCH UNCERTAINTY TO HIGHLIGHT A SPECIFIC
PERIOD.

DUE TO THE POTENTIAL FOR SEVERAL ROUNDS OF THUNDERSTORMS AND CELLS
MOVING REPEATEDLY OVER THE SAME LOCATIONS...HEAVY RAINFALL COULD
LEAD TO AREAS OF FLOODING...AND COULD EXACERBATE THE ONGOING
MISSOURI RIVER FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING AND EARLY TONIGHT...MAINLY
ALONG AND NORTH OF INTERSTATE 70.

DB

In the hours before

Local storm report, Jun 9, 6:00 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
600 PM CDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     HAIL             6 SW TRENTON            40.02N 93.68W
06/09/2011  E1.75 INCH       GRUNDY             MO   AMATEUR RADIO

&&

SFORTIN
Local storm report, Jun 9, 6:01 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
601 PM CDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             5 SW TRENTON            40.03N 93.67W
06/09/2011  E2.75 INCH       GRUNDY             MO   PUBLIC

&&

SFORTIN
Local storm report, Jun 9, 6:09 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
609 PM CDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 PM     FUNNEL CLOUD     6 NW CHILLICOTHE        39.85N 93.63W
06/09/2011                   LIVINGSTON         MO   AMATEUR RADIO

            FUNNEL REPORTED HALF WAY TO THE GROUND

&&

SFORTIN
Local storm report, Jun 9, 6:10 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
610 PM CDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0609 PM     HAIL             EDINBURG                40.08N 93.70W
06/09/2011  E0.75 INCH       GRUNDY             MO   AMATEUR RADIO

&&

SFORTIN
Local storm report, Jun 9, 6:22 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
622 PM CDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0621 PM     HAIL             TRENTON                 40.08N 93.60W
06/09/2011  E1.25 INCH       GRUNDY             MO   AMATEUR RADIO

&&

SFORTIN
Local storm report, Jun 9, 6:35 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
635 PM CDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     HAIL             SW TRENTON              40.08N 93.60W
06/09/2011  E2.50 INCH       GRUNDY             MO   BROADCAST MEDIA

&&

SFORTIN

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 10:00 AM CDTSpecial Weather StatementEAXPutnam60 min
Jun 9, 2:28 PM CDTSevere Thunderstorm WarningEAXAdair, Linn, Macon, Sullivan32 min
Jun 9, 2:59 PM CDTSevere Thunderstorm WarningEAXAdair, Macon46 min
Jun 9, 3:45 PM CDTSevere Thunderstorm WarningEAXAdair, Macon15 min
Jun 9, 4:03 PM CDTSevere Thunderstorm WarningEAXMacon18 min
Jun 9, 5:41 PM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Livingston49 min
Jun 9, 6:00 PM CDTSevere Thunderstorm WarningEAXChariton, Macon, Randolph45 min
Jun 9, 6:15 PM CDTSevere Thunderstorm WarningEAXDaviess, DeKalb, Gentry, Harrison30 min
Jun 9, 6:17 PM CDTTornado WarningEAXGrundy, Livingston28 min
Jun 9, 6:28 PM CDTSevere Thunderstorm WarningEAXGrundy47 min
Jun 9, 6:34 PM CDTSevere Thunderstorm WarningEAXAndrew, Gentry, Holt, Nodaway26 min
Jun 9, 6:38 PM CDTAreal Flood AdvisoryEAXDaviess, Grundy6 hr
Jun 9, 6:45 PM CDTFlash Flood WarningEAXDaviess, Grundy6 hr
Jun 9, 6:51 PM CDTSpecial Weather StatementEAXDaviess24 min
Jun 9, 6:56 PM CDTSevere Thunderstorm WarningEAXAndrew, Gentry, Nodaway34 min
Jun 9, 6:59 PM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Harrison31 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.